# SDR SWAA2022122785178

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 29,583 hours, 13,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lt Wing Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD O/W EXIT DOOR EXTERIOR LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-04. OPS CHECKED GOOD.
